MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OSTEORAPTOR 2.9 W 1UB II BLUE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. OSTEORAPTOR 2.9 W 1UB II BLUE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 72202165
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while tying the knot, the anchor came out of the glenoid.A backup device was available to complete the procedure with no significant delay or patient injuries.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.
 
Event or Problem Description
It was reported that while tying the knot, the anchor came out of the glenoid.Anchor broke, all pieces were removed from the patient.Another bone hole was required.A backup device was available to complete the procedure with no significant delay or patient injuries.
 
Additional Manufacturer Narrative
One 2.9 osteoraptor inserter was returned for evaluation.No anchor or sutures were returned for examination prohibiting confirmation of the reported complaint of anchor breakage.Visual assessment of the inserter showed no damage.Dimensional assessment of the inserter found it met print specifications.

Brand Name
OSTEORAPTOR 2.9 W 1UB II BLUE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7503113
Report Number1219602-2018-00551
Device Sequence Number16531705
Product Code MAI
UDI-Device Identifier03596010615589
UDI-Public(01)03596010615589(17)200105(10)50532062
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K151105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2020
Device Model Number72202165
Device Catalogue Number72202165
Device Lot Number50532062
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2018
Initial Date Received by Manufacturer 04/15/2018
Supplement Date Received by Manufacturer05/23/2018
05/29/2018
11/16/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date05/23/2018
05/30/2018
11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1